MAUDE Adverse Event Report: Medtronic Puerto Rico Villalba Sprint Quattro Secure MRI SureScan; PERMANENT DEFIBRILLATOR ELECTRODES

Medtronic Puerto Rico Villalba Sprint Quattro Secure MRI SureScan; PERMANENT DEFIBRILLATOR ELECTRODES
Model Number 6947M55
Medical Device Problem Codes Fracture (1260); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: dtpa2d4 crt-d, implanted: (b)(6) 2026.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the right ventricular (rv) lead exhibited an apparent fracture.It was also reported that the cardiac resynchro nization therapy defibrillator (crt-d) setscrew was noted to be sideways in the port, observed to be misaligned.In addition, there was high rv pacing impedance that was noted.However, further investigation noted that the rv lead performance was okay as it turned out that the crt-d set screw was misaligned.The crt-d was explanted and replaced, and the rv lead remains implanted active.No patient complications have been reported as a result of this event.

Brand Name
Sprint Quattro Secure MRI SureScan
Common Device Name
PERMANENT DEFIBRILLATOR ELECTRODES
Manufacturer (Section D)
Medtronic Puerto Rico Villalba
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
Medtronic Puerto Rico Villalba
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
+1(763)526-9277
MDR Report Key50500879
Report Number2649622-2026-25596
Device Sequence Number10087996
Product Code NVY
UDI-Device Identifier00643169082243
UDI-Public(01)00643169082243(17)150528
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P920015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/28/2015
Device Model Number6947M55
Device Catalogue Number6947M55
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2026
Initial Report FDA Received Date08/28/2026
Date Device Manufactured06/07/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
407645 LEAD, 439688 LEAD
Patient Age63 YR
Patient SexFemale